# SDR AALA201811299012

- Difficulty date: November 27, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 60,532 hours, 22,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Defective
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE UNPACKED.  REINSTALLED THE DOOR SLIDE COVER ASSEMBLY IAW AMM 25-65-04.  OK FOR SERVICE.
